Ibuprofen max strength 400mg x 48 tablets
Ibuprofen max strength 400mg x 48 tablets

Ibuprofen max strength 400mg x 48 tablets

£2.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

For the effective relief from the pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, period pains, and feverishness and for relief of the symptoms of cold and influenza

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max

Tablet contains

  • Ibuprofen 400mg

Directions

  • For oral use, Unless otherwise directed by a doctor
  • Adults, the elderly and children over 12 - 1 tablet to be taken up to 3 times a day
  • Children under 12 -  Not to be given except on the advice of a doctor
  • The dose should not be repeated more frequently than every 4 hours and not more than 3 tablets should be taken in any 24 hour period
  • If symptoms persist, consult your doctor

Caution

  • Do not exceed the stated dose
  • Keep out of the reach and sight of children

Do not use

  • If you have ever had a stomach ulcer
  • If you are allergic to ibuprofen, any of the ingredients or aspirin

Consult your doctor or pharmacist before taking if

  • You suffer from asthma
  • You are allergic to or taking any other painkiller or regular medication
  • You are pregnant

Product may vary from image shown

Ibuprofen
3792884

Reviews

Write your review

Ibuprofen max strength 400mg x 48 tablets

For the effective relief from the pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, period pains, and feverishness and for relief of the symptoms of cold and influenza

Write your review